# SDR P5CA2021053100214

- Difficulty date: June 1, 2021
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-300
- Aircraft serial: 37809
- Aircraft time: 21,068 hours, 5,500 cycles
- System (JASC): 3500 · Oxygen System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV PORTABLE OXYGEN MASK DUE TIME CHANGE MF JAN 13 P/N 289-601-212.  REMOVED AND REPLACED LAV PORTABLE OXYGEN MASK AS PER AMM 35-31-01.
